# SDR TWAA9816301

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932L
- Make and model: Doug DC-9-32
- Aircraft serial: 47669
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 39200485511
- Condition: Worn
- Location: Rt Le Slat
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

THE RT WING LE SLATS EXTENDED ONLY HALF WAY.  LT WING SLATS EXTENDED NORMALLY.  ACFT HAD PRONOUNCED ROLL TENDENCY.  LANDED WITH SLATS RETRACTED.  REPLACED BOTH RT WING SLAT ACTUATORS.  CHECK-C 4-24-98 STL.
